| Model Number |
39575 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that guidewire peeling occurred.The target location was in the left atrial appendage.A 035/260/1 (bx/5) amplatz super stiff guidewire was selected for treatment.The device was unpacked and during preparation, it was found that the middle part of the device was peeling.No fragment was left inside the patient.Another of the same device was used to complete the procedure.There were no patient complications, and the patient status was stable.
Additional Manufacturer Narrative
E1 - initial reporter facility name: (b)(6).Device evaluated by mfr: the device was returned for analysis.It was observed that the coil wire was unraveled, and the core wire was found detached, separated from the distal tip to the transition point.Also, the guidewire was stretched and bent at the distal section.